# SDR RAAA97B2003

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assembly
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LMLG UPLOCK MOUNT ASSEMBLY OUTBOARD FORWARD LINK ASSY CRACKED AT BS 910.  REPLACED PER SRM 51-10-1.
